# SDR UPS204279

- Difficulty date: August 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N939UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19532
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Bs 600
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND CORROSION ON THE BL ZERO FRAME AT STATION 600, LBL 2 AND WL 199.  MAINTENANCE FABRICATED THE REPAIR PARTS AND INSTALLED IAW UPS EO B727-5310-7277-A.
